Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 564758, 4 pages
http://dx.doi.org/10.1155/2014/564758
Research Article

Some Regularity Criteria for the 3D Boussinesq Equations in the Class

School of Mathematics and Computer Science, Gannan Normal University, Ganzhou 341000, China

Received 2 December 2013; Accepted 15 January 2014; Published 23 February 2014

Academic Editors: Y. Dimakopoulos and X.-S. Yang

Copyright © 2014 Zujin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zujin Zhang, “Some Regularity Criteria for the 3D Boussinesq Equations in the Class ,” ISRN Applied Mathematics, vol. 2014, Article ID 564758, 4 pages, 2014. doi:10.1155/2014/564758